# SDR SWAA2023060144680

- Difficulty date: May 2, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT ENTRY DOOR MOP SILL UPPER FLANGE BS 943; 963-986 LBL 48-53 WL 208.<[01] SRM 53-70-15-1A-1 IS APPLICABLE ALLOWABLE DAMAGE; UPDATED TABLE.;[02] REMOVED CORROSION ON AFT ENTRY DOOR MOPSILL UPPER FLANGE STA 943; 963-986; LBL 48-53; WL 208 PER SRM 51-10-02-0G-0. MAX MATERIAL REMOVED WAS .012' 1' BY 2' FROM .080'. OUT OF LIMITS PER SRM 53-70-15-1A-1.;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2.;[04] REMOVED AFT ENTRY DOOR MOP SILL FROM BS887+7 - BS1016; LBL53; WL208 PER SRM 51-40-02-0G-0.  RECEIVED FROM TOOL ROOM NEW INNER CHORD (MOPSILL) P/N 147A8540U7ATSMRO; LOT# 1497046. LOCATED; DRILLED AND COUNTERSUNK NEW INNER CHORD (MOPSILL) PER SRM 51-40-05-0G-0; SRM 51-40-08-0G-0 AND BOEING DWG 147A8501; OK TO INSTALL.;[05] CERTIFIED ACTION 4;[06] UPDATED PARTS INSTALLED BLOCK AND MEASUREMENTS LINE 14;[07] VERIFIED CORRECTIVE ACTION 4. OK TO INSTALL.;[08] INSTALLED 100% OF PERMANENT AND TEMPORARY FASTENERS ON AFT ENTRY DOOR MOP SILL FROM BS887+7 - BS1016; LBL53; WL208 WITH SEALANT C-20 SQUEEZE-OUT TIME; MAY/16/2023 UTC TIME 02:00; PER SOPM 20-50-19; SRM 20-40-02-0G-0 AND BOEING DWG 147A8501.;[09] CERTIFIED ACTION 8;[10] INSTALLED NEW AFT ENTRY DOOR INNER CHORD (MOP SILL) FROM BS887+7 - BS1016; LBL53; WL208 PER SRM 51-40-02-0G-0 AND BOEING DWG. 147A8501.;[11] VERIFIED CORRECTIVE ACTION 8;[12] VERIFIED CORRECTIVE ACTION 10;[13] EDIT TO ACTION 2; CHANGED MEASUREMENT ITEM 19;[14] VERIFIED MEASUREMENT TABLE.
